MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) OPTISURE ACTIVE FIXATION, DF-4 CONNECTOR; DEFIBRILLATION LEAD

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) OPTISURE ACTIVE FIXATION, DF-4 CONNECTOR; DEFIBRILLATION LEAD
Model Number LDA220Q/52
Medical Device Problem Codes Signal Artifact/Noise (1036); Break (1069); Over-Sensing (1438); Low impedance (2285)
Health Effect - Clinical Code Therapeutic Effects, Unexpected (2099)
Date of Event 08/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This product is registered as a combination product.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
Related manufacturer reference number: 2017865-2020-13527, 2017865-2020-13528.It was reported the patient presented remotely.Upon review of the transmission, it was observed the implantable cardioverter defibrillator inappropriately delivered anti-tachycardia pacing therapy as a result of incorrect interpretation of rhythm and failed to deliver shock due to the low impedance.The patient presented to the emergency room where it was observed the right ventricular lead and atrial lead had lead abrasion leading to over-sensing noise, as well as low defibrillation impedance on the ventricular lead.The right ventricular lead was capped and replaced on (b)(6) 2020 and the atrial lead had been surgically adhered to address the abrasion.The patient was stable.

Brand Name
OPTISURE ACTIVE FIXATION, DF-4 CONNECTOR
Common Device Name
DEFIBRILLATION LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key10528693
Report Number2017865-2020-13526
Device Sequence Number19503034
Product Code NVY
UDI-Device Identifier05414734507349
UDI-Public05414734507349
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2015
Device Model NumberLDA220Q/52
Device Catalogue NumberLDA220Q-52
Device Lot Number4606673
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2020
Initial Report FDA Received Date09/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FORTIFY ASSURA DR ICD, US; TENDRIL STS
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR